# SDR GTIA20130714387

- Difficulty date: July 14, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 25,649 hours, 12,387 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKS DROPPED.  REPLACED O2 MASKS AT 22 ABC IAW AMM 35-21-43-550-801-A, PERFORM OPS CHECK IAW AMM 35-23-00-710-001-A.  OPS CHECKED GOOD, OK FOR SERVICE AT THIS TIME.
